Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I have been using meth for long. What could be the effects ?

I ve been using drugs since I was 13. A lot of cocaine uppers Crystal meth crack you name it ive done it. And I use to do eight balls and quarter oz in one night of binging for years! maybe for years 14-17 I am now 19. What are some effects I should come in contact in the future? Heart problems??? When I say a lot of uppers i mean a lot! Plus shooting heroin and cocaine but that was only for half a year. Can someone help me out??? Ive been clean for a couple of months!
Asked On : Sat, 14 May 2011
Answers:  2 Views:  311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Now nothing will happen to you but still you have to be continuously in contact of your doctor [psychiatrist/psychologist/deaddiction clinic] because still there is chance of getting caught by left substances. You have to remain free for more than a year till you don't even remember that you had such addiction. Your will power seems to be very strong & it shows that you don't have any chance for the relapse. Bad effects/side effects clears within few days after coming out of addiction. Wish you best of future.
Answered: Sun, 26 Jun 2011
I find this answer helpful
  User's Response
welcome to the health care magic forum,addictions er say dont have mucheffects on the heart,instead it has bad effects on the brain and stomach,now since you are clean for few months ,its good and again domnt fall prey to the addiction .

stay safe and healthy !
Answered: Tue, 17 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor